Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 86, NWS Miami, FL

September 12, 2020Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Sep 12, 2020, 5:53 PM EDT for Miami-Dade County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2020, 5:53 PM EDT (21:53 UTC)
Expired
Sep 12, 2020, 6:30 PM EDT
In force
37 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 44 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
798 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS52 KMFL 122153
SVRMFL
FLC086-122230-
/O.NEW.KMFL.SV.W.0086.200912T2153Z-200912T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
553 PM EDT Sat Sep 12 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southern Miami-Dade County in southeastern Florida...

* Until 630 PM EDT.

* At 552 PM EDT, a severe thunderstorm was located 8 miles northwest
  of Key Largo, moving north at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Homestead, Homestead Miami Speedway, Florida City, Everglades
  National Park and Royal Palm Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2546 8073 2546 8037 2524 8042 2525 8046
      2520 8050 2521 8054 2520 8054 2521 8057
      2524 8054 2524 8057 2518 8061 2518 8062
      2519 8061 2520 8061 2518 8066 2518 8063
      2514 8065 2514 8066
TIME...MOT...LOC 2152Z 180DEG 37KT 2519 8054 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CWC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 4:33 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Sep 12, 4:33 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Miami FL
433 PM EDT Sat Sep 12 2020

...FlOOD WATCH IN EFFECT FOR ALL SOUTH FLORIDA TONIGHT...
...TROPICAL STORM WATCH IN EFFECT FOR GULF WATERS OF SOUTH FLORIDA...
...COASTAL FLOOD STATEMENT IN EFFECT COASTAL COLLIER COUNTY...
...HIGH RISK OF RIP CURRENTS BEACHES OF SOUTH FLORIDA...

.Short Term...

Tropical Depression 19 has strengthened into Tropical Storm Sally
early this afternoon just South of Naples. NHC is forecasting
Sally to move west northwest to northwest through the eastern
Gulf of Mexico through the rest of this weekend. This will allow
for the wind flow over South Florida to be from the south to
southeast direction keeping the deep tropical moisture in place.
Therefore, showers and even a few thunderstorms will continue to
affect South Florida through tonight. On Sunday, the thunderstorm
coverage should be more in the scattered to numerous range due to
more heating especially over the east coast metro areas. However,
POPs will remain in the scattered to numerous range with even
categorical over the western areas through rest of this weekend.

With Tropical Storm Sally off the southwest coast of South
Florida this afternoon into tonight, this will put South Florida
in the favorable side of the system for a few tornadoes especially
over the western areas of South Florida. SPC has also put a Marginal
Risk of tornadoes over South Florida for Tonight.

Heavy rainfall is also possible over South Florida through at
least tonight over the western areas of South Florida on Sunday.
More on the rainfall in the hydro section below.

.Long Term...

Prev Discussion... /issued 512 AM EDT Sat Sep 12 2020/

Monday through Friday...

Soggy and unsettled weather will stick around for the beginning
of the work week as deep tropical moisture is lofted across the
region in the wake of Tropical Depression 19. Sufficient
insolation will allow for the development of scattered to numerous
showers in the afternoon and evening hours. Thus, given the
likelihood of appreciable rainfall accumulations over the weekend,
the concern for localized flooding will persist for urban and
poor drainage areas.

As the system treks further into the Gulf of Mexico, southerly
flow should veer of the east, allowing for a swath of slightly
drier air to infiltrate the mid to upper levels, decreasing rain
chances by the middle of the week. However, moist, maritime air
will still exist in lower levels for routine sea breeze driven
convection to develop each afternoon. As both the Atlantic and
Gulf breezes push inland, scattered showers and thunderstorms
should develop first across the east coast and spread westward
towards the interior and west coast of South Florida through the
evening hours.

Daytime temperatures will remain rather warm in the upper 80s
near 90 along the east coast to the lower to mid 90s elsewhere.
Overnight lows will continue to be in the mid to upper 70s across
South Florida.

&&

.Marine...
The winds will remain from the southeast to south direction over
the local waters of South Florida through this weekend. Wind
speeds will remain in the 20 to 25 knot range this afternoon over
all of the waters before decreasing below 20 knots tonight,
except over the Gulf waters where they will remain in the 20 to 25
knot range. However, the wind gusts will still be 20 to 25 knots
in the Atlantic waters and Biscayne bay until 06Z and the wind
gusts in the Gulf waters could get up into tropical storm
conditions.

The Atlantic seas will also remain at 2 to 4 feet through tonight
before decreasing to 2 feet for Sunday into early next week. The
Gulf Seas will be 3 to 5 feet tonight before slowly decreasing to
2 feet or less by Sunday night. There will also be a small swell
of 1 to 2 feet over the Gulf side through tonight. Therefore, an
SCA will remain in all of South Florida waters through this
evening, before dropping off in Lake Okeechobee tonight and after
midnight for the Atlantic and Biscayne Bay waters.

&&

.Beach Forecast...
The breezy to windy south to southwest winds along the coastal
areas of South Florida will allow for the risk of rip currents
along the beaches of South Florida. Therefore, a High Risk of Rip
Currents is in effect for both the east and west coast beaches of
South Florida through Sunday.

There is also a Coastal Flood Statement for Collier County for
tonight.

&&

.Aviation (18Z TAFs)...
Predominately MVFR conditions expected this afternoon/evening
in association with TS Sally. Brief bouts of IFR/LIFR possible,
as gusty rainbands move onshore near the TAF sites. Tropical
rain-rates may drastically reduce VIS to below 1SM in affected
areas, and gusts may reach TS force wind threshold, but will
handle with short-fused TEMPOs as needed. Winds generally SE with
sustained speeds 15-20kt, though may reach 25-30kt periodically.
Lightning possible later this afternoon, especially near APF.

&&

.Hydrology...
The PWAT values have been in the 2.4 to 2.6 inch range over South
Florida today and the short range models continue to show the
PWAT values remaining in the 2.3 to 2.6 inch range over South
Florida tonight. The PWAT values are then forecast to decrease a
little bit over the east coast metro areas on Sunday to around 2
to 2.2 inches while the western areas remain in the 2.3 to 2.6
inch range. These PWAT values are running at the maximum or even
above the maximum values for this time of year which is around
2.5 inches.

The latest storm totals from the AMX radar is also showing 12 to
14 inches of rain has fallen near the Florida Keys with the
training of the showers and thunderstorms so far today. If any
training showers and thunderstorms set up over South Florida
tonight, that there could be flooding over the area, and over the
west coast metro areas on Sunday.

The Weather Prediction Center (WPC) has also put the metro areas
of South Florida in a Slight Risk of Flooding and a Marginal Risk
of Flooding over rest of South Florida for today. On Sunday, WPC
put the west coast metro areas in a Slight Risk with the interior
areas in a Marginal Risk of flooding.

The grounds are also saturated due to the last several days of
heavy rainfall over South Florida. Therefore, a Flood Watch
continues over the eastern areas of South Florida through tonight
and been extended in time until Sunday evening for the western
areas of South Florida.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  79  89  78  89 /  50  60  20  60
Fort Lauderdale  80  88  79  89 /  50  60  30  60
Miami            79  89  78  89 /  50  60  30  60
Naples           77  87  75  89 /  80  80  60  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
     172>174.

     High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
     173.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610-630-
     650-651-670-671.

GM...Small Craft Advisory until 8 AM EDT Sunday for GMZ656-657-676.

     Tropical Storm Watch for GMZ656-657-676.

&&

Marine...54/BNB
Aviation...09/Bhatti
Beach Forecast...54/BNB
Short Term...54/BNB
Long Term...11/HVN
Hazardous weather outlook, Sep 12, 11:42 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1142 AM EDT Sat Sep 12 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1142 AM EDT Sat Sep 12 2020

...Flood Watch In Effect for all of South Florida...
...Isolated Tornadoes Possible Today...
...High Risk of Rip Currents for all Atlantic Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Numerous showers along with isolated to scattered
thunderstorms are expected today. Main concerns are the potential
for heavy rainfall, isolated tornadoes, lightning, and gusty winds.

Flooding: High rainfall rates and multiple rounds of showers and
thunderstorm capable of producing heavy rainfall may lead to
localized flooding. However, due to antecedent conditions, heavy
rainfall over Coastal Collier County, Mainland Monroe, and southern
portions of Miami Dade could lead to more significant flooding
there. A Flood Watch is in effect for all of South Florida.

Wind: The strongest storms could produce wind gusts in excess of 50
mph.

Tornadoes: Isolated tornadoes are possible today and this evening as
rain bands moves across the area.

Waterspouts: Isolated waterspouts are possible over all local South
Florida waters.

Rip Currents: there is a high risk of rip currents for all Atlantic
beaches through this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Periods of heavy rainfall and gusty winds will occur through the
Sunday as Tropical Depression Nineteen moves away from the area.
This will allow for the potential for flooding during this time frame
especially across the urban and low lying areas. Because of this, a
Flood Watch will remain in effect for all of South Florida through
Sunday morning.

A high risk of rip currents will continue for the Atlantic Coast
beaches through the rest of the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. However, please relay any
information about observed flooding and severe weather to the NWS
while following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Sep 12, 2:57 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND GST 5 SSE MIAMI BEACH       25.75N 80.10W
09/12/2020  M41 MPH          AMZ651             FL   MESONET

            WXFLOW MESONET STATION XGVT GOVERNMENT CUT
            RECORDED A 41 MPH (36 KT) WIND GUST IN
            ASSOCIATION WITH A STRONG RAIN BAND
            EMANATING FROM TROPICAL STORM SALLY. STATION
            ELEVATION: 75 FT.

&&

SRB
Local storm report, Sep 12, 3:33 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT SAT SEP 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND GST 8 SSE KEY BISCAYNE      25.59N 80.10W
09/12/2020  M39 MPH          AMZ651             FL   MESONET

            MESONET STATION FWYF1 7 SSE KEY BISCAYNE
            RECORDED A WIND GUST OF 39 MPH (35 KT)
            ASSOCIATED WITH A STRONG RAIN BAND EMANATING
            FROM TROPICAL STORM SALLY.

&&

SRB
Special weather statement, Sep 12, 3:48 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Sat Sep 12 2020

FLZ073>075-173-174-122045-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
348 PM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES UNTIL 445 PM EDT...

* At 347 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Fisher
  Island to near Ocean Reef. Movement was northwest at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  Homestead Miami Speedway, Black Point, The Redland, Turkey Point,
  Virginia Key, Kendall, Pinecrest, Florida City, Homestead Base,
  Naranja, Leisure City, Palmetto Bay, Cutler Bay, Everglades
  National Park and Goulds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2512 8109 2514 8090 2518 8081 2514 8078
      2516 8065 2514 8067 2520 8058 2523 8059
      2524 8054 2523 8052 2523 8054 2522 8057
      2520 8050 2535 8027 2530 8018 2552 8009
      2560 8013 2564 8008 2585 8004
TIME...MOT...LOC 1947Z 132DEG 14KT 2577 8013 2527 8025

CWC
Special weather statement, Sep 12, 4:29 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
429 PM EDT Sat Sep 12 2020

FLZ069-070-075-122200-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
429 PM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER AND MAINLAND
MONROE COUNTIES UNTIL 600 PM EDT...

* At 429 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Wilderness Waterway,
  or 13 miles south of Chokoloskee, moving north at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Marco Island, Chokoloskee, Northwest Cape Sable, Everglades City,
  Plantation Island, Loop Road Ee Center, Carnestown, Cape Romano,
  Marco Island Airport, Copeland, Wilderness Waterway, Flamingo,
  Royal Palm Hammock, Big Cypress National Preserve, Fakahatchee
  Strand State Preserve, Port Of The Island, Goodland, Key Marco,
  Cape Romano Aquatic Preserve and Jerome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Although typically weak and short lived, a landfalling waterspout can
cause property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2512 8109 2530 8124 2537 8120 2547 8128
      2565 8136 2573 8134 2575 8141 2579 8144
      2577 8153 2581 8161 2578 8165 2600 8184
      2604 8134 2593 8110 2577 8088 2518 8086
      2517 8090 2514 8090
TIME...MOT...LOC 2029Z 188DEG 20KT 2562 8129

SPM
Special weather statement, Sep 12, 4:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
448 PM EDT Sat Sep 12 2020

FLZ072>075-172>174-122200-
Coastal Broward County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
448 PM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE...CENTRAL
MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 600 PM EDT...

* At 447 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Key Largo, moving northwest at
  35 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
  Homestead, Coral Gables, Key Biscayne, South Miami, Surfside,
  Hallandale, Homestead Miami Speedway, Black Point, Homestead
  General Airport, Miami Gardens, The Redland, Turkey Point, Virginia
  Key and Kendall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2605 8001 2565 8008 2530 8022 2531 8022
      2535 8027 2520 8050 2522 8056 2524 8054
      2523 8059 2514 8067 2516 8066 2514 8078
      2515 8077 2518 8080 2517 8088 2562 8087
      2559 8039 2607 8020
TIME...MOT...LOC 2047Z 141DEG 30KT 2515 8043

CWC
Special weather statement, Sep 12, 5:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
553 PM EDT Sat Sep 12 2020

FLZ071>074-168-172>174-122315-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
553 PM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE AND SOUTHERN BROWARD
COUNTIES UNTIL 715 PM EDT...

* At 551 PM EDT, National Weather Service meteorologists were
  tracking feeder bands over the Atlantic waters moving north at 35
  mph. These feeder bands should move into the metro areas of Miami-
  Dade and Broward Counties during the next couple of hours.

* Wind gusts up to 50 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Homestead,
  Tamarac, Margate, Coral Gables, Key Biscayne and South Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2587 7995 2584 8004 2560 8013 2552 8009
      2530 8018 2535 8027 2520 8050 2521 8057
      2522 8056 2523 8052 2524 8054 2523 8054
      2524 8055 2520 8059 2518 8086 2578 8087
      2616 8043 2633 8008
TIME...MOT...LOC 2151Z 158DEG 32KT 2547 8008

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 11:19 PM EDTSpecial Marine WarningMFL86 min
Sep 12, 12:29 AM EDTSpecial Marine WarningMFL91 min
Sep 12, 12:34 AM EDTSpecial Weather StatementMFLMiami-Dade86 min
Sep 12, 1:50 AM EDTSpecial Weather StatementMFLMiami-Dade55 min
Sep 12, 1:57 AM EDTSpecial Marine WarningMFL33 min
Sep 12, 2:21 AM EDTSpecial Marine WarningMFL24 min
Sep 12, 2:22 AM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
Sep 12, 2:43 AM EDTSpecial Marine WarningMFL34 min
Sep 12, 3:00 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Sep 12, 3:39 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach40 hr
Sep 12, 8:46 AM EDTSpecial Marine WarningMFL89 min
Sep 12, 9:19 AM EDTSpecial Weather StatementMFLMonroe41 min
Sep 12, 10:16 AM EDTSpecial Marine WarningMFL89 min
Sep 12, 10:17 AM EDTSpecial Weather StatementMFLMiami-Dade88 min
Sep 12, 10:42 AM EDTSpecial Marine WarningMFL63 min
Sep 12, 10:58 AM EDTSpecial Weather StatementMFLGlades47 min
Sep 12, 11:40 AM EDTSpecial Marine WarningMFL110 min
Sep 12, 11:48 AM EDTSpecial Weather StatementMFLMiami-Dade87 min
Sep 12, 12:34 PM EDTSpecial Weather StatementMFLBroward86 min
Sep 12, 12:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Sep 12, 1:09 PM EDTSpecial Marine WarningMFL51 min
Sep 12, 1:22 PM EDTSpecial Weather StatementMFLMiami-Dade83 min
Sep 12, 1:29 PM EDTSpecial Marine WarningMFL2 hr
Sep 12, 2:29 PM EDTSpecial Weather StatementMFLHendry46 min
Sep 12, 2:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Sep 12, 2:53 PM EDTSpecial Marine WarningMFL97 min
Sep 12, 3:31 PM EDTSpecial Marine WarningMFL29 min
Sep 12, 3:48 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Sep 12, 3:59 PM EDTSpecial Marine WarningMFL91 min
Sep 12, 4:19 PM EDTCoastal Flood StatementMFLCollier14 hr
Sep 12, 4:28 PM EDTSpecial Marine WarningMFL92 min
Sep 12, 4:29 PM EDTSpecial Weather StatementMFLMonroe91 min
Sep 12, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade72 min
Sep 12, 5:33 PM EDTSpecial Marine WarningMFL117 min
Sep 12, 5:51 PM EDTSpecial Marine WarningMFL84 min
Sep 12, 5:53 PM EDTSpecial Weather StatementMFLMiami-Dade82 min
Sep 12, 5:54 PM EDTSpecial Weather StatementMFLCollier, Monroe96 min
Sep 12, 6:19 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 12, 7:01 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 12, 7:15 PM EDTSpecial Marine WarningMFL2 hr
Sep 12, 7:18 PM EDTSpecial Weather StatementMFLBroward72 min
Sep 12, 7:29 PM EDTSpecial Marine WarningMFL2 hr
Sep 12, 7:34 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.